Alert archive / Nevada / Flash Flood Warnings in 2022
Flash Flood Warning 91, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Aug 1, 2022, 11:30 AM PDT for Clark County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2022, 11:30 AM PDT (18:30 UTC)
- Expired
- Aug 1, 2022, 2:30 PM PDT
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Clark County, NV
The radar
The Las Vegas radar (KESX), 99 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 6.5 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 760 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1380 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
361
WGUS55 KVEF 011830
FFWVEF
NVC003-012130-
/O.NEW.KVEF.FF.W.0091.220801T1830Z-220801T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
1130 AM PDT Mon Aug 1 2022
The National Weather Service in Las Vegas has issued a
* Flash Flood Warning for...
Northwestern Clark County in southern Nevada...
* Until 230 PM PDT.
* At 1130 AM PDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water
crossings, creeks, normally dry washes and roads.
* Some locations that will experience flash flooding include...
Lee Canyon Highway and Highway 95 between mile markers 98 to 110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3641 11567 3651 11546 3640 11537 3631 11559
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
AG2 follow-up statements
017
WGUS75 KVEF 012011
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
111 PM PDT Mon Aug 1 2022
NVC003-012130-
/O.CON.KVEF.FF.W.0091.000000T0000Z-220801T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark NV-
111 PM PDT Mon Aug 1 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM PDT THIS
AFTERNOON FOR NORTHWESTERN CLARK COUNTY...
At 111 PM PDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water crossings,
creeks, normally dry washes and roads.
Some locations that will experience flash flooding include...
Lee Canyon Highway and Highway 95 between Mile Markers 98 and 110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3641 11567 3651 11546 3640 11537 3631 11559
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
AG610 WGUS75 KVEF 012126 FFSVEF Flash Flood Statement National Weather Service Las Vegas NV 226 PM PDT Mon Aug 1 2022 NVC003-012136- /O.EXP.KVEF.FF.W.0091.000000T0000Z-220801T2130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Clark NV- 226 PM PDT Mon Aug 1 2022 ...FLASH FLOOD WARNING WILL EXPIRE AT 230 PM PDT THIS AFTERNOON FOR NORTHWESTERN CLARK COUNTY... The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. Some runoff may continue to impact Highway 156 through 300 pm. A Flood Watch remains in effect until 1000 PM PDT Monday for portions of southeast California and southern Nevada. A Flood Watch remains in effect until 1000 PM PDT Monday for portions of south central Nevada and southern Nevada. LAT...LON 3641 11567 3651 11546 3640 11537 3631 11559 $$ AG
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 9:20 AM PDT, 2 hours 10 minutes earlier.
Area forecast discussion, Aug 1, 9:20 AM PDT, 2 hours 10 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 920 AM PDT Mon Aug 1 2022 .SYNOPSIS...Moist and unstable air will provide conditions conducive for heavy rain and flash flooding across much of the area today. Coverage will decrease Tuesday and Wednesday before a more favorable monsoonal flow will bring another increase in moisture later in the week. Temperatures will trend upward through mid week before reversing course when the moisture increases late in the week. && .UPDATE...Gearing up for another active day across the forecast area with near record precipitable water values still lingering across the area. Primary focus today will be across our northwestern zones including the Owens Valley, Sierra, and southern Great Basin region thanks to a vorticity max moving into northwestern Nevada. Further southeast, 12z VEF sounding sampled 1.69 inches of precipitable water value as well as over 1200 j/kg of surface based CAPE, so there is plenty of potential across the Mojave Desert and Northwest Arizona as well, though we may be fighting a little mid level subsidence in the wake of yesterdays inverted trough lifting north of the area. With record PW in play as well as a sunny start to the day and satellite already showing an expanding cumulus field across eastern Lincoln county, I went ahead and expanded the current Flash Flood Watch to include Lincoln county. Flash Flood risk will exist across Clark and Mohave Counties as well, though overall storm coverage is expected to be more scattered than further north and west. Other than some minor tweaks to the current PoP grids the current forecast remains in good shape. -Outler- && .SHORT TERM...through tonight. After a very active day yesterday, a leftover mesoscale convective vortex was seen spinning over Inyo County in early morning satellite imagery. Upper level analyses showed another wrinkle farther south moving north around the western periphery of the sprawling ridge which has been our main player for a while. These two small scale features will help drive thunderstorm development later this morning and this afternoon, prompting the issuance of Flood Watches for the western half of our CWA. Clark and Lincoln counties could see quite a bit of activity this afternoon as well, but antecedent conditions are not as bad as in areas which got hammered Sunday. .LONG TERM...The main monsoonal ridge will continue to push to the west and be centered near the Arizona and New Mexico border by Tuesday afternoon. By Thursday, the ridge will lift to the north and be centered near the Four Corners region which will provide another opening of the door to a return of deeper monsoonal moisture and an uptick on thunderstorm coverage through Saturday. Temperatures will trend upward through mid week before reversing course with the next round of moisture from Thursday on in most locations. && .AVIATION...For Harry Reid...Light southwesterly winds will become light and variable early Monday morning. Around 19Z winds will increase and shift to the south with sustained speeds of around 10 knots expected. Showers and thunderstorms are expected to pop up in the higher terrain around the Las Vegas Valley beginning around 19Z and continuing through approximately 02Z. During this time CIGS of SCT080CB will be possible with vicinity thunderstorms. Precipitation from these systems is not expected to impact the terminal. After the showers dissipate around 02Z Tuesday, winds will shift to the southwest in a typical diurnal fashion with sustained winds remaining under 10 knots. For the rest of southern Nevada, northwest Arizona and southeast California...Similar to KLAS, the Las Vegas Valley TAF sites will experience light and variable winds through approximately 19Z, when convection will begin to pop up in the higher terrain around the Valley. Light and variable winds at KDAG will pick up and shift to the east/southeast around 19Z. Beginning around 19Z VCTS with SCT080CB will be possible at KDAG through approximately 00Z. Once convective activity calms down, winds will gradually shift to the west and pick up with sustained speeds around 12 knots. The Colorado River Valley TAF sites are expected to have sustained winds of 10 knots or less with directions favoring diurnal trends. KBIH will remain light and variable through 19Z when convection will pop up in the Sierra Nevada and White Mountains. During this time winds will shift to the south with 20 knot wind gusts expected along with SCT060CB. Vicinity convective activity and southerly wind gusts are expected to diminish by 03Z with winds becoming light and variable afterwards. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && SHORT TERM...Morgan LONG TERM...Czyzyk AVIATION...Stessman For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
In the hours before
Local storm report, Aug 1, 8:54 AM PDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
854 AM PDT MON AUG 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM FLASH FLOOD 16 S RAILROAD PASS 35.74N 114.96W
07/31/2022 CLARK NV PUBLIC
VIDEO SUBMITTED VIA SOCIAL MEDIA SHOWS FLASH
FLOODING ON US-95 SOUTH OF THE SOLAR FARMS.
TIME ESTIMATED BASED ON RADAR.
&&
ANLocal storm report, Aug 1, 9:15 AM PDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
915 AM PDT MON AUG 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM FLASH FLOOD 5 SE PAHRUMP 36.17N 115.91W
07/31/2022 NYE NV LAW ENFORCEMENT
NYE COUNTY SHERIFFS OFFICE REPORTED HIGHWAY
160 AT GAMEBIRD IS CURRENTLY COVERED IN
WATER AND THE ROADWAY IS CLOSED. FLOODING IS
SPREADING WESTWARD AND BEGINNING TO ENTER
THE CITY OF PAHRUMP.
0200 PM FLASH FLOOD 2 SE PAHRUMP 36.19N 115.96W
07/31/2022 NYE NV TRAINED SPOTTER
HIGHWAY 160 AT HOMESTEAD RD FLOODED. EST.
1.5 FEET OF WATER OVER THE ROAD.
0300 PM FLASH FLOOD 15 SSE AMARGOSA VALLEY 36.43N 116.34W
07/31/2022 NYE NV PARK/FOREST SRVC
ASH MEADOWS NATIONAL WILDLIFE REFUGE
REPORTED VIA SOCIAL MEDIA THAT LONGSTREET
AND PETERSON ROADS WERE CLOSED DUE TO
FLOODING. TIME ESTIMATED VIA RADAR AND
NEARBY REPORTS.
0340 PM FLASH FLOOD 3 SE PAHRUMP 36.18N 115.94W
07/31/2022 NYE NV PUBLIC
PUBLIC REPORTED OVER A FOOT OF FLOODING OVER
NUMEROUS ROADWAYS IN PAHRUMP NEAR HIGHWAY
160.
1200 PM FLASH FLOOD 1 E MOUNTAIN PASS 35.47N 115.53W
07/31/2022 SAN BERNARDINO CA LAW ENFORCEMENT
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
E MOUNTAIN PASS. FLASH FLOODING REPORTED ON
INTERSTATE 15 BY BAILEY.
0114 PM TSTM WND GST 4 ENE FORT IRWIN 35.28N 116.62W
07/31/2022 M61 MPH SAN BERNARDINO CA ASOS
BICYCLE LAKE ASOS REPORTED 61 MPH WINDS FROM
NEARBY THUNDERSTORMS.
0203 PM FLASH FLOOD 13 NW KELSO 35.16N 115.79W
07/31/2022 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTED THAT THE ENTIRE ROADWAY LEADING
TO I-15 IS FLOODED OUT. APPEARS TO BE A LAKE
ON THE ROADWAY. UNABLE TO PASS THROUGH.
0209 PM FLASH FLOOD 25 S SHOSHONE 35.62N 116.26W
07/31/2022 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTED LOTS OF ROCK, DEBRIS, AND
STANDING WATER ON SR-127 JUST SOUTH OF
DUMONT DUNES.
0256 PM FLASH FLOOD 15 NNW BAKER 35.46N 116.17W
07/31/2022 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTS ROADWAY FLOODING ALONG STATE
ROUTE 127 SOUTH OF DUMONT DUNES. A VEHICLE
IS STUCK IN THE WATER.
0336 PM FLASH FLOOD 4 WNW ZZYZX 35.18N 116.17W
07/31/2022 SAN BERNARDINO CA BROADCAST MEDIA
VIDEO OF FLASH FLOOD WATER AND MUD FLOWING
OVER INTERSTATE 15 WEST OF BAKER.
0400 PM FLASH FLOOD 12 ESE BAKER 35.20N 115.87W
07/31/2022 SAN BERNARDINO CA PARK/FOREST SRVC
NATIONAL PARK SERVICE REPORTED SEVERE ROAD
DAMAGE IN THE MOJAVE NATIONAL PRESERVE DUE
TO FLASH FLOODING AT THE INTERSECTION OF
KELBAKER ROAD AND MOJAVE ROAD.
0408 PM FLASH FLOOD 5 WNW PARKER DAM 34.32N 114.22W
07/31/2022 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORT OF WOMAN STUCK IN FLOOD WATERS.
WIFE AND TWO DOGS.
0421 PM FLASH FLOOD 9 WNW NEEDLES 34.89N 114.76W
07/31/2022 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORT OF ROADWAY FLOODING ON HIGHWAY
95, JUST NORTH OF I-40.
0430 PM FLASH FLOOD 16 NW NEEDLES 34.99N 114.83W
07/31/2022 SAN BERNARDINO CA PUBLIC
VIDEO FROM THE PUBLIC SHOWS BETWEEN 3 AND 5
INCHES OF WATER FLOWING OVER HIGHWAY 95.
0440 PM FLASH FLOOD 8 S CIMA 35.12N 115.52W
07/31/2022 SAN BERNARDINO CA PARK/FOREST SRVC
ACCORDING TO THE NATIONAL PARK SERVICE, ALL
ROADS IN AND THROUGH THE MOJAVE NATIONAL
PRESERVE ARE CLOSED DUE TO FLOODING.
0508 PM FLASH FLOOD 9 NNW VIDAL JUNCTION 34.30N 114.65W
07/31/2022 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTS FLOODING ALONG HIGHWAY 95 NEAR
VIDAL JUNCTION.
0117 PM FLASH FLOOD 12 WNW DEATH VALLEY JUN 36.35N 116.63W
07/31/2022 INYO CA LAW ENFORCEMENT
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 12
WNW DEATH VALLEY JUNCTION. OVER 1 FOOT OF
FLOWING WATER OVER HIGHWAY 190 IN DEATH
VALLEY. ROAD IS IMPASSABLE AND HAS BEEN
CLOSED.
0121 PM FLASH FLOOD 11 NE BIG PINE 37.27N 118.15W
07/31/2022 INYO CA LAW ENFORCEMENT
LARGE ROCKS IN ROADWAY. CARS ARE NOT ABLE TO
PASS. WILL TURN VEHICLES AROUND AT DEATH
VALLEY ROAD.
0134 PM FLASH FLOOD 11 SE FURNACE CREEK 36.37N 116.71W
07/31/2022 INYO CA LAW ENFORCEMENT
VEHICLE STUCK IN MUDSLIDE. VEHICLE IS
COMPLETELY COVERED IN MUD.
0400 PM FLASH FLOOD 6 W LONE PINE 36.60N 118.18W
07/31/2022 INYO CA LAW ENFORCEMENT
CHP REPORTS LONE PINE CREEK IS FLOWING OVER
WHITNEY PORTAL ROAD AT THE CAMPGROUND.
0417 PM FLASH FLOOD 1 N SHOSHONE 35.98N 116.27W
07/31/2022 INYO CA LAW ENFORCEMENT
CHP REPORTED MORE THAN 50 VEHICLES STUCK ON
THE ROADWAY ON HIGHWAY 127 NORTH OF
SHOSHONE.
0417 PM FLASH FLOOD 1 N SHOSHONE 35.98N 116.27W
07/31/2022 INYO CA LAW ENFORCEMENT
CHP REPORTED THAT OVER 30 VEHICLES CANNOT
GET THROUGH DUE TO FLOODED ROADWAY. 4 MALES
OUTSIDE OF THE VEHICLE ARE WAIST DEEP IN
WATER.
0427 PM FLASH FLOOD 5 SSW LONE PINE 36.55N 118.10W
07/31/2022 INYO CA LAW ENFORCEMENT
CHP REPORT OF ROADWAY FLOODING AT THE
INTERSECTION OF HORSESHOE MEADOWS ROAD AND
LUBKEN CANYON ROAD.
0530 PM FLASH FLOOD 11 SSW LONE PINE 36.46N 118.16W
07/31/2022 INYO CA PARK/FOREST SRVC
INYO NATIONAL FOREST REPORTED DEBRIS FLOW
OVER HORSESHOE MEADOW ROAD.
0305 PM FLASH FLOOD 13 NW DOLAN SPRINGS 35.70N 114.47W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
COUNTY OFFICIALS CLOSED WHITE HILLS ROAD
FROM HIGHWAY 93 TO NORTH GOLDEN ARROW AVENUE
DUE TO FLASH FLOODING. TIME OF FLASH
FLOODING CONFIRMED BY FLOOD CONTROL WEBCAM
SHOWING WATER FLOWING OVER THE ROADWAY.
0340 PM FLASH FLOOD 9 SW DOLAN SPRINGS 35.49N 114.38W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
MOHAVE COUNTY ROADWORKS REPORTS WEST
COTTONWOOD RD CLOSED DUE TO FLASH FLOODING
FROM HIGHWAY 93 TO MILE MARKER 16.
0340 PM FLASH FLOOD 9 SW DOLAN SPRINGS 35.49N 114.38W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
MOHAVE COUNTY OFFICIALS CLOSED WEST
COTTONWOOD ROAD FROM HIGHWAY 93 TO
MILEMARKER 16 DUE TO FLOODING.
0455 PM FLASH FLOOD 4 WNW GOLDEN VALLEY 35.26N 114.29W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
MOHAVE COUNTY OFFICIALS CLOSED NORTH
ESTRELLA ROAD FROM WEST ZUNI DRIVE TO WEST
CHINO DRIVE DUE TO FLASH FLOODING.
0610 PM FLASH FLOOD GOLDEN VALLEY 35.23N 114.22W
07/31/2022 MOHAVE AZ EMERGENCY MNGR
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM
GOLDEN VALLEY. MOHAVE COUNTY EM REPORTED
SEVERAL ROADS CLOSED IN GOLDEN VALLEY DUE TO
FLASH FLOODING, INCLUDING BOSQUE AND CHINO
ROADS. SHERIFF OFFICE ALSO REPORTED HEAVY
FLOODING.
0629 PM FLASH FLOOD GOLDEN VALLEY 35.23N 114.23W
07/31/2022 MOHAVE AZ EMERGENCY MNGR
MOHAVE COUNTY EM REPORTED MULTIPLE WATER
RESCUES TAKING PLACE IN GOLDEN VALLEY.
0630 PM FLASH FLOOD 2 NE HUALAPAI PEAK 35.09N 113.88W
07/31/2022 MOHAVE AZ EMERGENCY MNGR
EMERGENCY MANAGER REPORTED WATER FLOWING
OVER THE ROAD.
0700 PM FLASH FLOOD 5 SSW GOLDEN VALLEY 35.16N 114.24W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
MOHAVE COUNTY ROADWORKS REPORTS WEST
SINARUMP DR IS CLOSED FROM SOUTH AZTEC RD TO
SOUTH GARNET RD DUE TO FLASH FLOODING.
0700 PM FLASH FLOOD 9 ENE OATMAN 35.06N 114.23W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
MOHAVE COUNTY ROADWORKS REPORTS WEST OATMAN
HIGHWAY FROM SOUTH BLACK ROCK RD TO EAST
SILVER CREEK RD IS CLOSED DUE TO FLASH
FLOODING.
0700 PM FLASH FLOOD 9 ENE OATMAN 35.06N 114.23W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
WEST OATMAN HIGHWAY CLOSED FROM SOUTH BLACK
ROCK ROAD TO EAST SILVER CREEK ROAD DUE TO
FLOODING.
0700 PM FLASH FLOOD 5 SSW GOLDEN VALLEY 35.16N 114.24W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
WEST SINARUMP DRIVE CLOSED FROM SOUTH AZTEC
ROAD TO SOUTH GARNET ROAD DUE TO FLOODING.
0705 PM FLASH FLOOD 3 SSW GOLDEN VALLEY 35.18N 114.25W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
SOUTH TEDDY ROOSEVELT ROAD CLOSED FROM WEST
SHIPP DRIVE TO WEST SINARUMP DRIVE DUE TO
FLOODING.
0730 PM FLASH FLOOD 1 NE GOLDEN VALLEY 35.23N 114.22W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
WEST CHINO DRIVE CLOSED FROM COLORADO ROAD
TO NORTH AZTEC ROAD DUE TO FLOODING.
0735 PM FLASH FLOOD 4 E GOLDEN VALLEY 35.23N 114.16W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
MOHAVE COUNTY ROADWORKS REPORTS NORTH BOSQUE
RD FROM HIGHWAY 68 TO WEST CHINO DR IS
CLOSED DUE TO FLASH FLOODING.
0735 PM FLASH FLOOD 5 SSW CHLORIDE 35.35N 114.24W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
MOHAVE COUNTY ROADWORKS REPORTS WEST CHINO
DR FROM NORTH COLORADO DR TO NORTH MILKY WAY
DR IS CLOSED DUE TO FLASH FLOODING.
0735 PM FLASH FLOOD 1 WNW GOLDEN VALLEY 35.23N 114.24W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
WEST CHINO DRIVE CLOSED DUE TO FLOODING FROM
NORTH COLORADO DRIVE TO NORTH MILKY WAY
ROAD.
0735 PM FLASH FLOOD 4 E GOLDEN VALLEY 35.23N 114.16W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
NORTH BOSQUE ROAD CLOSED DUE TO FLOODING
FROM HIGHWAY 68 TO WEST CHINO DRIVE.
0740 PM FLASH FLOOD 3 N GOLDEN VALLEY 35.27N 114.23W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
MOHAVE COUNTY ROADWORKS REPORTS NORTH LEGEND
RANCH RD FROM HIGHWAY 93 TO WEST BURRO DRIVE
IS CLOSED DUE TO FLASH FLOODING.
0740 PM FLASH FLOOD 3 N GOLDEN VALLEY 35.27N 114.23W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
NORTH LEGEND RANCH ROAD CLOSED DUE TO
FLOODING FROM HIGHWAY 93 TO WEST BURRO
DRIVE.
1000 PM FLASH FLOOD 9 SSW OATMAN 34.91N 114.43W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
MOHAVE COUNTY ROADWORKS REPORTS OASTMAN RD
FROM EAST CASA GRANDE DRIVE TO EAST BOUNDARY
CONE RD IS CLOSED DUE TO FLASH FLOODING.
1000 PM FLASH FLOOD 9 SSW OATMAN 34.91N 114.43W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
COUNTY OFFICIAL REPORTED THAT OATMAN ROAD
WAS CLOSED FROM EAST CASA GRANDE DRIVE TO
EAST BOUNDARY CONE ROAD DUE TO FLASH
FLOODING.
1120 PM FLASH FLOOD 1 SSE TOPOCK 34.75N 114.48W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
MOHAVE COUNTY ROADWORKS REPORTS OATMAN
HIGHWAY FROM TULE DR TO INTERSTATE 40 IS
CLOSED DUE TO FLASH FLOODING.
1120 PM FLASH FLOOD 3 SSE TOPOCK 34.73N 114.48W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
COUNTY OFFICIAL REPORTED THAT OATMAN HIGHWAY
WAS CLOSED FROM TULE DRIVE TO INTERSTATE 40
DUE TO FLASH FLOODING.
1125 PM FLASH FLOOD GOLDEN VALLEY 35.22N 114.22W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
MOHAVE COUNTY ROADWORKS REPORTS NORTH MCNEAL
RD FROM HIGHWAY 68 TO WEST CHINO DR IS
CLOSED DUE TO FLASH FLOODING.
1125 PM FLASH FLOOD GOLDEN VALLEY 35.22N 114.22W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
COUNTY OFFICIAL REPORTED THAT NORTH MCNEAL
ROAD WAS CLOSED FROM HIGHWAY 68 TO WEST
CHINO DRIVE DUE TO FLASH FLOODING.
1130 PM FLASH FLOOD 4 SSE CHLORIDE 35.36N 114.17W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
MOHAVE COUNTY ROADWORKS REPORTS NORTH
MINERAL PARK RD FROM OLD BOULDER DAM HIGHWAY
TO THE MINE ENTRANCE IS CLOSED DUE TO FLASH
FLOODING.
1130 PM FLASH FLOOD 4 SSE CHLORIDE 35.36N 114.17W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
COUNTY OFFICIAL REPORTED THAT NORTH MINERAL
PARK ROAD WAS CLOSED FROM OLD BOULDER DAM
HIGHWAY TO THE MINE ENTRANCE DUE TO FLASH
FLOODING.
&&Local storm report, Aug 1, 9:27 AM PDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
927 AM PDT MON AUG 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM FLASH FLOOD LUDLOW 34.72N 116.16W
07/31/2022 SAN BERNARDINO CA DEPT OF HIGHWAYS
CHP REPORTS A TRAIN IS STUCK DUE TO FLOOD
WATERS AND NUMEROUS ROAD CLOSURES FROM FLASH
FLOODING NEAR LUDLOW, CA.
&&
ANLocal storm report, Aug 1, 10:16 AM PDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1016 AM PDT MON AUG 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG FORT MOHAVE 35.01N 114.60W
07/31/2022 MOHAVE AZ PUBLIC
PICTURES SUBMITTED BY PUBLIC VIA SOCIAL
MEDIA OF WIND DAMAGE TO A STORAGE FACILITY.
&&
ANLocal storm report, Aug 1, 10:59 AM PDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1059 AM PDT MON AUG 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD 9 ESE PIOCHE 37.90N 114.29W
07/31/2022 LINCOLN NV EMERGENCY MNGR
LINCOLN COUNTY EMERGENCY MANAGEMENT REPORTS
ROAD DAMAGE AND FLOODING IN A HAYFIELD NEAR
FLAT NOSE RANCH. TIME ESTIMATED BASED ON
RADAR.
&&
ANThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 9:40 PM PDT | Flood Watch | VEF | Clark, Esmeralda, Lincoln, Nye | 24 hr |
| Aug 1, 12:09 PM PDT | Flash Flood Warning | VEF | Clark, Lincoln | 4 hr |
| Aug 1, 1:51 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 1, 3:44 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
Nearby
Flash Flood Warnings in Nevada, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.